# SDR UALA2011053102643

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Out Of Alignment
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-2 DOOR RED BAND ON EMERGENCY POWER SPRING CYLINDER NOT ALIGNED.  ADJUSTED MAIN CABIN DOOR 2R EMERGENCY POWER SPRING CYLINDER.  DOOR OPS NORMAL.
